# SDR R61A201404190606

- Difficulty date: April 19, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 16,246 hours, 12,921 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 17062197403
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  HORIZONTAL STABILIZER, RT SIDE INTERNAL HINGE PIN IS CORRODED.  MAINTENANCE R & R HORIZONTAL STABILIZER RT SIDE INTERNAL HINGE PIN.
